Alert archive / Arizona / Flash Flood Warnings in 2015
Flash Flood Warning 25, NWS Tucson, AZ
NWS Tucson, AZ issued this flash flood warning at Aug 7, 2015, 3:53 PM MST for Pima County, Pinal County, Arizona. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2015, 3:53 PM MST (22:53 UTC)
- Expired
- Aug 7, 2015, 6:45 PM MST
- In force
- 3 hr
- Issued by
- NWS Tucson, AZ
- Area
- Storm-based polygon
- Flood severity
- None
Counties Pima County, AZ, Pinal County, AZ
The radar
The Tucson radar (KEMX), 72 km from the middle of the area, began a volume at 22:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tuscon, AZ (KDMA), launched 12:00Z, 10.9 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 983 J/kg
- Mixed-layer CIN
- -88 J/kg
- Mixed-layer LCL
- 1639 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- -12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
503
WGUS55 KTWC 072253
FFWTWC
AZC019-021-080145-
/O.NEW.KTWC.FF.W.0025.150807T2253Z-150808T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TUCSON AZ
353 PM MST FRI AUG 7 2015
THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN PINAL COUNTY IN SOUTHEASTERN ARIZONA...
NORTHEASTERN PIMA COUNTY IN SOUTHEASTERN ARIZONA...
* UNTIL 645 PM MST
* AT 349 PM MST...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN OVER THE NORTHWEST PORTIONS OF THE TUCSON METRO AREA. A
TRAINED WEATHER SPOTTER IN CATALINA REPORTED 0.85 INCHES HAD
FALLEN IN 15 MINUTES. THIS RAINFALL RUNOFF WILL RESULT IN FLASH
FLOODING OF NORMALLY DRY WASHES...ROADWAY DIPS AND OTHER LOW LYING
AREAS.
HEAVY RAINFALL WILL CONTINUE TO MOVE NORTHEAST AT 15 MPH OVER AREAS
IN THE CATALINA MOUNTAINS THAT HAVE SEEN VERY HEAVY RAINFALL EARLIER
THIS AFTERNOON.
IN ADDITION...VERY HEAVY RUNOFF IN THE CDO WASH BASIN EARLIER THIS
AFTERNOON WILL RESULT IN HEAVY FLOWS IN THE CDO IN IN TUCSON LATER
THIS AFTERNOON INTO THE EVENING HOURS.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
TUCSON...ORO VALLEY...FLOWING WELLS...CASAS ADOBES...SAN MANUEL...
ORACLE...TORTOLITA...SADDLEBROOKE...MOUNT LEMMON/SUMMERHAVEN...
CATALINA...CATALINA STATE PARK...CAMPO BONITO...BIOSPHERE 2 AND
CATALINA FOOTHILLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF WASHES
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS
WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
&&
LAT...LON 3269 11060 3251 11054 3226 11106 3251 11102
$$2 follow-up statements
988 WGUS75 KTWC 080013 FFSTWC FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE TUCSON AZ 513 PM MST FRI AUG 7 2015 AZC019-021-080145- /O.CON.KTWC.FF.W.0025.000000T0000Z-150808T0145Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PINAL AZ-PIMA AZ- 513 PM MST FRI AUG 7 2015 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM MST FOR SOUTHEASTERN PINAL AND NORTHEASTERN PIMA COUNTIES... AT 505 PM MST...ALTHOUGH THE THUNDERSTORMS PRODUCING HEAVY RAIN OVER THE NORTHWEST PORTIONS OF THE TUCSON METRO AREA AND THE CATALINA MOUNTAINS HAVE WEAKENED...THE THREAT OF FLASH FLOODING CONTINUES. HEAVY RAINFALL RUNOFF ACROSS THE NORTHERN PORTIONS OF THE METRO AREA WILL RESULT IN FLASH FLOODING OF SMALL WASHES...ROADWAY DIPS AND OTHER LOW LYING AREAS. IN ADDITION...PORTIONS OF THE CATALINA MOUNTAINS HAVE RECEIVED 1.50 TO 2.00 INCHES OF RAIN WITH ISOLATED HEAVIER AMOUNTS UP TO 2.5 INCHES. THE HEAVIEST RAINFALL HAS OCCURRED IN THE CANADA DEL ORO WATERSHED. THIS HEAVY RAINFALL RUNOFF WILL RESULT IN HEAVY FLOWS IN THE CDO WASH IN TUCSON LATE THIS AFTERNOON INTO THE EVENING HOURS. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... TUCSON...ORO VALLEY...FLOWING WELLS...CASAS ADOBES...SAN MANUEL... ORACLE...TORTOLITA...SADDLEBROOKE...MOUNT LEMMON/SUMMERHAVEN... CATALINA...CATALINA STATE PARK...CAMPO BONITO...BIOSPHERE 2 AND CATALINA FOOTHILLS. LAT...LON 3269 11060 3251 11054 3226 11106 3251 11102 $$
293 WGUS75 KTWC 080139 FFSTWC FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE TUCSON AZ 639 PM MST FRI AUG 7 2015 AZC019-021-080147- /O.EXP.KTWC.FF.W.0025.000000T0000Z-150808T0145Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PINAL AZ-PIMA AZ- 639 PM MST FRI AUG 7 2015 ...THE FLASH FLOOD WARNING FOR SOUTHEASTERN PINAL AND NORTHEASTERN PIMA COUNTIES WILL EXPIRE AT 645 PM MST... AMPLE TIME HAS PASSED SINCE THE HEAVY RAINFALL HAS FALLEN ACROSS THE AREA...AND RAINFALL RUNOFF IS NO LONGER EXPECTED TO POSE A THREAT TO LIFE OR PROPERTY. THEREFORE...THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO EXPIRE. PLEASE CONTINUE TO HEED ANY ROAD CLOSURES...ESPECIALLY ALONG THE CDO WASH AS HEAVY RAINFALL ON THE MOUNTAIN TAKES HOURS TO ROUTE DOWNHILL INTO TUCSON. LAT...LON 3269 11060 3251 11054 3226 11106 3251 11102 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this flash flood warning went out at Aug 7, 2:06 PM MST, 1 hour 47 minutes earlier.
Area forecast discussion, Aug 7, 2:06 PM MST, 1 hour 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TUCSON AZ 206 PM MST FRI AUG 7 2015 .SYNOPSIS...SHOWERS AND THUNDERSTORMS WILL LINGER INTO THE EVENING WITH THE FLOW WILL BECOME LESS FAVORABLE FOR STORMS OVER THE WEEKEND. THE BEST CHANCES MOVE EAST AND SOUTHEAST OF TUCSON SATURDAY AND SUNDAY. THEREAFTER...ANOTHER INCREASE IN THUNDERSTORMS IS EXPECTED LATER MONDAY INTO TUESDAY. && .DISCUSSION...CONVECTION WILL LINGER INTO THE EVENING FOR MUCH OF THE AREA WITH SATELLITE IMAGERY INDICATING A BROAD SWATCH OF DEEP LAYER MOISTURE ACROSS MUCH OF ARIZONA. NASA/CIRA DATA INDICATES A BROAD FETCH OF PRECIPITABLE WATER ACROSS NORTHERN SENORA AND SOUTHERN ARIZONA. VALUES ARE DEPICTED BETWEEN 1.5 AND 1.7 INCHES. THIS MATCHES WELL WITH THE KTUS SOUNDING FROM THIS MORNING INDICATING 1.75 INCHES. SYNOPTICALLY SPEAKING...AN UPPER LEVEL LOW PRESSURE CENTER IS TRACKING ACROSS NORTHERN CALIFORNIA AND THE GREAT BASIN. THE JET DYNAMICS ASSOCIATED WITH THE LOW ARE SPREADING ACROSS THE STATE HELPING TO ENHANCE THE CHANCE FOR CONTINUED STORMS INTO THE EVENING. HEAVY RAINFALL...FREQUENT LIGHTNING...SMALL HAIL...AND STRONG WIND GUSTS WILL ALL BE THREATS WITH THE STORMS. THE AREA OF LOW PRESSURE TO OUR NORTH IS EXPECTED TO TRACK EASTWARD OVER THE NEXT 48 HOURS. IT IS ANTICIPATED THAT THE LOW WILL ACT TO SHIFT THE DEEP MOISTURE EAST OF THE AREA FOR MUCH OF THE WEEKEND. ALTHOUGH THE DEEPEST MOISTURE WILL MOVE EASTWARD OVER NEW MEXICO AND SW TEXAS...ENOUGH WILL LINGER FOR ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ALONG AND NEAR THE NEW MEXICO BORDER BOTH SATURDAY AND SUNDAY AFTERNOON. ANOTHER SURGE OF MOISTURE WILL BE POSSIBLE ACROSS ALL OF SOUTHEAST ARIZONA MONDAY AND TUESDAY AS HIGH PRESSURE REBOUNDS WESTWARD INTO NM AND CO. MID RANGE MODELS ARE IN GOOD AGREEMENT THAT THE NEXT MONSOON SURGE WILL BE FOCUSED ON MONDAY/TUESDAY WITH UPPER LEVEL RIDGING SUPPRESSING WIDESPREAD CONVECTION BEGINNING EARLY WEDNESDAY AND LINGERING INTO LATE WEEK. ALONG WITH A REDUCTION IN STORM COVERAGE DURING THIS PERIOD...TEMPERATURES WILL LIKELY HAVE A CHANCE TO WARM TO ABOVE NORMAL READINGS. && .AVIATION...VALID THRU 09/00Z. SHOWERS AND THUNDERSTORMS ARE PROBABLE ACROSS MUCH OF THE AREA INCLUDING IN/AROUND THE TERMINALS. HEAVY RAINFALL...SUDDEN REDUCTIONS IN VISIBILITIES...AND FREQUENT LIGHTNING WILL BE POSSIBLE. VFR CONDITIONS WILL BE THE GENERAL RULE...WITH BRIEF PERIODS OF MVFR/IFR ASSOCIATED WITH ANY STORMS IMPACTING THE TERMINALS. STORM COVERAGE WILL WANE AFTER 04Z. AVIATION DISCUSSION NOT UPDATED FOR TAF AMMENDMENTS. && .FIRE WEATHER...SCATTERED SHOWERS AND T-STORMS THIS EVENING WITH LOCALLY HEAVY RAINFALL AND GUSTY WINDS OF 40 MPH OR MORE. ADDITIONAL STORMS ARE EXPECTED SATURDAY ESPECIALLY FOR EASTERN AREAS NEAR THE NEW MEXICO BORDER. ACTIVITY EASES BACK SUNDAY BEFORE RAMPING UP AGAIN MONDAY AND TUESDAY. A DRYING TREND IS ANTICIPATED WEDNESDAY THROUGH THE END OF THE WEEK. OUTSIDE OF THUNDERSTORMS...WINDS WILL GENERALLY BE LIGHT AND DIURNAL WITH THE NORMAL AFTERNOON WESTERLIES THROUGH MONDAY. THEN WINDS BECOMING PREDOMINATELY EASTERLY TUESDAY ONWARD. && .TWC WATCHES/WARNINGS/ADVISORIES... NONE. && CANTIN VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
In the hours before
Special weather statement, Aug 7, 12:42 PM MST, 3 hours 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TUCSON AZ 1242 PM MST FRI AUG 7 2015 AZZ504-072030- TUCSON METRO AREA INCLUDING TUCSON/GREEN VALLEY/MARANA/VAIL AZ- 1242 PM MST FRI AUG 7 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PIMA COUNTY UNTIL 130 PM MST... AT 1241 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR TORTOLITA JUST SOUTHEAST OF MARANA...MOVING NORTH AT 5 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM ALONG WITH HEAVY RAIN. LOCATIONS IMPACTED INCLUDE... ORO VALLEY...MARANA...CASAS ADOBES...TORTOLITA...FLOWING WELLS...DOVE MOUNTAIN AND PICTURE ROCKS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3229 11097 3234 11117 3249 11119 3250 11094 TIME...MOT...LOC 1941Z 193DEG 6KT 3239 11106 MEYER
Local storm report, Aug 7, 1:29 PM MST, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
129 PM MST FRI AUG 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0114 PM TSTM WND GST 8 N SAN CARLOS RESERVOI 33.30N 110.45W
08/07/2015 M60 MPH GRAHAM AZ MESONET
60 MPH WIND GUST REPORTED AT SAN CARLOS MESONET SITE
&&
EVENT NUMBER TWC1500066
CERNIGLIASpecial weather statement, Aug 7, 1:36 PM MST, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TUCSON AZ 136 PM MST FRI AUG 7 2015 AZZ504-505-072115- SOUTH CENTRAL PINAL COUNTY INCLUDING ELOY/PICACHO PEAK STATE PARK AZ- TUCSON METRO AREA INCLUDING TUCSON/GREEN VALLEY/MARANA/VAIL AZ- 136 PM MST FRI AUG 7 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL PINAL AND NORTHEASTERN PIMA COUNTIES UNTIL 215 PM MST... AT 135 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR RED ROCK...MOVING NORTHEAST AT 5 TO 10 MPH. REDUCED VISIBILITIES DUE TO BLOWING DUST AND WIND GUSTS UP TO 45 MPH WILL BE POSSIBLE WITH THIS STORM...FOLLOWED BY HEAVY RAINFALL. THIS STORM WILL REMAIN OVER MAINLY REMOTE AREAS OF SOUTH CENTRAL PINAL AND NORTHEASTERN PIMA COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... BLOWING DUST CAN QUICKLY REDUCE VISIBILITY...CAUSING ACCIDENTS THAT MAY INVOLVE CHAIN COLLISIONS. IF DENSE DUST IS OBSERVED ACROSS A ROADWAY...PULL YOUR VEHICLE OFF THE PAVEMENT AS FAR AS POSSIBLE TO STOP. TURN OFF THE LIGHTS...SET THE EMERGENCY BRAKE...AND TAKE YOUR FOOT OFF THE BRAKE PEDAL TO ENSURE TAIL LIGHTS ARE NOT ILLUMINATED. && LAT...LON 3247 11129 3250 11136 3260 11129 3255 11120 TIME...MOT...LOC 2035Z 214DEG 7KT 3253 11129 MEYER
Special weather statement, Aug 7, 1:55 PM MST, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TUCSON AZ 155 PM MST FRI AUG 7 2015 AZZ504-506-507-514-072145- TUCSON METRO AREA INCLUDING TUCSON/GREEN VALLEY/MARANA/VAIL AZ- UPPER SAN PEDRO RIVER VALLEY INCLUDING SIERRA VISTA/BENSON AZ- SOUTHEAST PINAL COUNTY INCLUDING KEARNY/MAMMOTH/ORACLE AZ- SANTA CATALINA AND RINCON MOUNTAINS INCLUDING MOUNT LEMMON/SUMMERHAVEN AZ- 155 PM MST FRI AUG 7 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COCHISE... SOUTHEASTERN PINAL...NORTHEASTERN PIMA AND SOUTHWESTERN GRAHAM COUNTIES UNTIL 245 PM MST... AT 154 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NORTHEAST OF TUCSON...ABOUT 5 MILES NORTHEAST OF TANQUE VERDE...MOVING NORTH AT 5 TO 10 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS IMPACTED INCLUDE... TANQUE VERDE AND REDINGTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3222 11053 3229 11074 3256 11069 3247 11038 TIME...MOT...LOC 2054Z 198DEG 8KT 3233 11061 MEYER
Local storm report, Aug 7, 2:36 PM MST, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
236 PM MST FRI AUG 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM TSTM WND DMG 5 SSE DOVE MOUNTAIN 32.40N 111.06W
08/07/2015 PIMA AZ NWS EMPLOYEE
POWER POLE DOWN NEAR LAMBERT AND CAMINO DE OESTE
&&
EVENT NUMBER TWC1500067
KDLocal storm report, Aug 7, 2:39 PM MST, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
239 PM MST FRI AUG 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM FLASH FLOOD 6 ESE MARANA 32.38N 111.08W
08/07/2015 PIMA AZ NWS EMPLOYEE
WATER FLOWING ACROSS LINDA VISTA BLVD WEST OF HARTMAN
LANE
&&
EVENT NUMBER TWC1500068
KDThe office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 11:05 AM MST | Severe Thunderstorm Warning | TWC | Pima, Pinal | 40 min |
| Aug 7, 11:16 AM MST | Flash Flood Warning | TWC | Pima, Pinal | 119 min |
| Aug 7, 11:21 AM MST | Severe Thunderstorm Warning | TWC | Graham | 24 min |
| Aug 7, 11:39 AM MST | Areal Flood Advisory | TWC | Graham | 111 min |
| Aug 7, 12:11 PM MST | Special Weather Statement | TWC | Graham | 49 min |
| Aug 7, 12:21 PM MST | Special Weather Statement | TWC | Pinal | 39 min |
| Aug 7, 12:31 PM MST | Special Weather Statement | TWC | 29 min | |
| Aug 7, 12:42 PM MST | Special Weather Statement | TWC | 48 min | |
| Aug 7, 12:43 PM MST | Areal Flood Advisory | TWC | Graham, Pinal | 3 hr |
| Aug 7, 12:48 PM MST | Severe Thunderstorm Warning | TWC | Pima | 27 min |
| Aug 7, 12:57 PM MST | Severe Thunderstorm Warning | TWC | Graham, Pinal | 33 min |
| Aug 7, 1:02 PM MST | Areal Flood Advisory | TWC | Graham | 3 hr |
| Aug 7, 1:08 PM MST | Flash Flood Warning | TWC | Pima | 97 min |
| Aug 7, 1:22 PM MST | Flash Flood Warning | TWC | Pinal | 3 hr |
| Aug 7, 1:33 PM MST | Severe Thunderstorm Warning | TWC | Pinal | 27 min |
| Aug 7, 1:36 PM MST | Flash Flood Warning | TWC | Graham | 3 hr |
| Aug 7, 1:36 PM MST | Special Weather Statement | TWC | Pinal | 39 min |
| Aug 7, 1:43 PM MST | Severe Thunderstorm Warning | TWC | Pinal | 47 min |
| Aug 7, 1:55 PM MST | Special Weather Statement | TWC | 50 min | |
| Aug 7, 1:57 PM MST | Blowing Dust Advisory | TWC | Pinal | 2 hr |
| Aug 7, 2:05 PM MST | Areal Flood Advisory | TWC | Pima | 115 min |
| Aug 7, 2:40 PM MST | Flash Flood Warning | TWC | Pima, Pinal | 3 hr |
| Aug 7, 2:43 PM MST | Severe Thunderstorm Warning | TWC | Pima | 15 min |
| Aug 7, 4:38 PM MST | Areal Flood Advisory | TWC | Pima, Pinal | 3 hr |
Nearby
Flash Flood Warnings in Arizona, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.